# SDR EIA2005166

- Difficulty date: October 10, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 97,556 hours, 22,612 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 PYLON SKIN CRACKED AT ACCESS PANEL 483CL CUTOUT HINGE ATTACH FASTENER HOLE.  NUMBER 4 PYLON 483CL ACCESS PANEL CUTOUT SKIN REPAIR CARRIED OUT IAW SRM 54-30-03 FIG 17B.
